# SDR SWIA200413821

- Difficulty date: September 20, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 13,928 hours, 12,354 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Part serial: 153
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 6,121 hours, 4,815 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  OPERATIONAL CHECK GOOD.
